# SDR QR9R2024102200002

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720219149
- Aircraft time: 4,603 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267YA02
- Part serial: 9092
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING RUN-UP, COPILOTS PFD CONSTANTLY FAILED. WENT THROUGH TEST AND FLASHED A "F", OPENED THE DISPLAY ONLY TO FAIL AGAIN. REMOVED AND REPLACED THE COPILOT SMD 45 IAW AMM 31-61-00, 4-1.
